Makale
Tam Makale
Uluslararası
2017
On the Numerical Solution of Two Dimensional Schrodinger Equation
International Journal of Mathematical Research
Cilt 6 · Sayı 1 · ss. 1–12 · 01.01.2017
Atıf için künye
Subaşı, M., İğret Araz, S., & Güngör, H. (2017). On the Numerical Solution of Two Dimensional Schrodinger Equation. International Journal of Mathematical Research, 6(1), 1–12.
BibTeX
@article{subasi2017-74352,
author = {Subaşı, Murat and İğret Araz, Seda and Güngör, Hakkı},
title = {On the Numerical Solution of Two Dimensional Schrodinger Equation},
journal = {International Journal of Mathematical Research},
year = {2017},
volume = {6},
number = {1},
pages = {1--12},
url = {https://akademik.atauni.edu.tr/yayinlar/74352-on-the-numerical-solution-of-two-dimensional-schrodinger-equation}
}